On some convergence questions for isotone and positive additive operators
Doklady Akademii Nauk, Tome 217 (1974) no. 2, pp. 260-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_2_a1,
author = {R. K. Vasil'ev},
title = {On some convergence questions for isotone and positive additive operators},
journal = {Doklady Akademii Nauk},
pages = {260--263},
year = {1974},
volume = {217},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_2_a1/}
}
R. K. Vasil'ev. On some convergence questions for isotone and positive additive operators. Doklady Akademii Nauk, Tome 217 (1974) no. 2, pp. 260-263. http://geodesic.mathdoc.fr/item/DAN_1974_217_2_a1/